Change search
ReferencesLink to record
Permanent link

Direct link
A note on homogenization of advection-diffusion problems with large expected drift
Universität Münster,Germany.ORCID iD: 0000-0002-6432-5504
University of Münster, Germany.
2011 (English)In: Zeitschrift für Analysis und ihre Anwendungen, ISSN 0232-2064, E-ISSN 1661-4534, Vol. 30, no 3, 319-339 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
European Mathematical Society Publishing House, 2011. Vol. 30, no 3, 319-339 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:kth:diva-179844DOI: 10.4171/ZAA/1437OAI: diva2:890154

QC 20160118

Available from: 2015-12-30 Created: 2015-12-30 Last updated: 2016-01-18Bibliographically approved

Open Access in DiVA

fulltext(198 kB)9 downloads
File information
File name FULLTEXT01.pdfFile size 198 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Henning, Patrick
In the same journal
Zeitschrift für Analysis und ihre Anwendungen
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 9 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link